English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6491/11663
Visitors : 24492716      Online Users : 64
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/17931

Title: A Geometric Model of a Spherical Gear with a Double Degree of Freedom
Authors: Yang, Shyue-Cheng;Chen, Cha�-Kuang;Li, Ke-Yang
Contributors: 車輛科技研究所
Keywords: Double degree;Spherical gear
Date: 2002-04
Issue Date: 2014-01-15T04:19:03Z
Publisher: Elsevier
Abstract: This paper presents a double degree of freedom spherical gear mechanism with circular arc teeth. The developed spherical gear is very suitable for the flexible wrist of a robot. Based on the envelope theory of a two-parameter family of generating surfaces, mathematical and geometrical models of a spherical gear with circular arc teeth are proposed. In the process of machining a gear blank, the required tool path can be generated by using the obtained geometric models, the forms of which are determined easily by envelope theory. Finally, the geometric model of the spherical gear can be obtained simultaneously by Mastercam and SolidWorks software.
Relation: Journal of Materials Processing Technology, 123(2): 219-224
Appears in Collections:[車輛科技研究所] 期刊論文

Files in This Item:

File SizeFormat
index.html0KbHTML319View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback